# SDR SWIA2020013148029

- Difficulty date: January 8, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, UPPER SURFACE, TRAILING EDGE PREVIOUSLY INSTALLED CHERRY MAX RIVETS FS245 TO FS235 APPEAR TO BE WORN AND HAVE RECESSED BELOW THE UPPER SURFACE OF THE FLAP SKIN.     (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED 10EA. BLIND RIVETS ON THE T/E OF THE LH OTBD FLAP FROM APPROX. FS.234.00 TO FS.243.00 REF REO.  COMPLIED WITH ALL APPLICABLE STEPS OF REO. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR FURTHER DETAILS.
